# SDR VNAA2017042500030

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 30,727 hours, 30,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L CRACKED AT BS 378.5  AFT END OF PASSENGER DOOR’S UPPER SILL.  PERFORMED A MAJOR REPAIR TO STRINGER 3L BETWEEN BS 379 AND 394.
